Will vasoconstriction (caused by ADD meds) cause ED?

Lately when I have taken Adderall my hands, feet and lower leg become noticeably colder. Also my erections haven't been as strong and dont last as long which make it difficult to enjoy sex. After researching I found the reason is from vasoconstrictuion caused by my adderall prescription. Is it possible that long... show more Lately when I have taken Adderall my hands, feet and lower leg become noticeably colder. Also my erections haven't been as strong and dont last as long which make it difficult to enjoy sex. After researching I found the reason is from vasoconstrictuion caused by my adderall prescription. Is it possible that long term use will cause permanent peripheral vascular problems? I should also mention my doctor found that my systolic blood pressure was high (for the first time in my life) and im only 21 years old.

I'd really appreciate any kind of help, thanks!
2 answers 2